I'm studying my mbbs 2nd yr...hav my summer holidys now... planning for a tour at d end of dis month to abroad...i want to reduce atleast 4-5 kgs... my weight is 71... i m suffrng wid pcod n thyroid... how can i reduce my weight ? Suggest me
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi there. I assume you meant your hypothyroid. And that's the cause of your weight gain even and obesity in turn leading to pcod. I assume your on treatment with thyroxine for hypothyroid. For Weight reduction- u can reduce weight upto 2kgs per month Max of 4kg per month without compromising on health. Don't reduce more than this in one month as it will affect your health and even rebound gaining of weight is also possible.
-regular workouts atleast half an hour per day for atleast 5days in a week.- avoid fried, oily foods, packed foods.
- restrict calorie intake according to your work.have not more than 1900calories/day, include more proteins in ur diet avoid carbohydrates and fats, have more vegetables especially green leafy vegetables as they contain more fibre, don't have fruits rich in carbohydrates like banana,sapota as that will add extra calories, you can have citrus fruits like sweet lemon, orange.
-have regular frequent small meals( helps you by increasing your bmr)
- never ever starve as it reduces your basal metabolic rate and in turn leads you to gaining weight.
- have more water as it helps your metabolism.
- have foods which help reduce weight like lemon juice, ginger tea, coriander juice, green leafy vegetables, green tea( twice daily).
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.